MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-24-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 56 y/o male patient's right knee was revised.In (b)(6) 2014, a cr was implanted in the right knee.In 2018 the patient reported discomfort.In 2019, mobilization, asymmetry and involvement of the external tibial plateau were observed in the x-rays.In 2019, the replacement was carried out, observing synovectomy, cyst in the internal condyle, tibial plateaus with cysts and total destruction of the internal condyle.Patient was revised with competitors device.Images & x-rays not provided.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 3677278 232-03-04 - optetrak asy, cr porous femoral, sz 4, right.4241688 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.4358995 02-010-01-0240 - logic femoral ps cem left sz 4.4498584 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm.4564277 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.
 
Additional Manufacturer Narrative
Section h10: (a2) 56 years (h3) the revision reported was likely the result of prosthesis wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear and osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: health effect: clinical code, investigation findings, investigation conclusions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
CR TIBIAL INSERT SZ4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18101203
Report Number1038671-2023-02727
Device Sequence Number12151543
Product Code JWH
UDI-Device Identifier10885862040305
UDI-Public10885862040305
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2018
Device Catalogue Number200-24-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/04/2023
06/10/2025
11/12/2025
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/20/2023
06/30/2025
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age56 YR
Patient SexMale
Patient Weight112 KG